# SDR SWAA2024051676302

- Difficulty date: April 17, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS217 AT LT WING 2024-259283<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS217 AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; MEASURED CRACK IS L: 0.799 INCH TOOL USED CALIPER P/N: 8647A42 S/N: B22058401 DUE DATE: 19-SEP-24.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS217 AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; MEASURED CRACK IS L: 0.799 INCH TOOL USED CALIPER P/N: 8647A42 S/N: B22058401 DUE DATE: 19-SEP-24.
